International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 791-796
How many numbers satisfy the conjecture?
School of Mathematlcal Sciences, Tel-Aviv University, Israel
Received 25 March 1988; Revised 12 December 1988
Copyright © 1989 I. Krasikov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.